It's me. Not sure who else you would have guessed. Unless you are also not on Warfarin. If so, congratulations!
I'm not completely off blood thinners, since chronic steroid use, autoimmune inflammatory diseases, and the disease I have involving veins anyway means I've got an increased risk for clotting and stuff. But, the one I'm on now, at least, doesn't react with other meds as often and it decreases the risk of bleeding out.
I had lots of appointments this past week. ENT says my nose looks bad and it seems to be shifting. Hopefully this doesn't mean my nose is going to sink completely, but if it does there's not a lot I can do about it. He is also concerned about my recent dizzy spells, but he doesn't think it's because of my ears. He mentioned it sounds like MS but we all know that vasculitis can be anywhere and mimics symptoms of other diseases.
I also saw the hematologist, where, on top of taking me off warfarin, noted that I seem to be developing some jaundice. My bilirubin has been high for almost a year and now the edges of the sclera (white part) on my eyes is turning yellow.
Guess it's just something to keep my eye on. Pun probably intentional.
I see the eye doctor in a week and eventually I will get in to see the dentist.
Hope you are all doing well!